Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a problem of P. A. Smith


Author: J. C. Su
Journal: Bull. Amer. Math. Soc. 67 (1961), 422-424
DOI: https://doi.org/10.1090/S0002-9904-1961-10656-3
MathSciNet review: 0126849
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. E. Conner and E. E. Floyd, Fixed point free involutions and equivariant maps, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 416-441. MR 163310
  • 2. P. A. Smith, New results and old problems infinite transformation groups, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 401-415. MR 125581


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10656-3

American Mathematical Society